# SDR DXTA2023121910373

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 15,535 hours, 12,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE EMERGENCY LIGHTS, A SECTION OF THE FLOOR AISLE EMERGENCY LIGHTS ARE INOPERATIVE, LEFT SIDE, AFT HALF. (AFT OF SEAT 3) //SIGNOFF//ADJUSTED CARPET FOR BETTER AISLE LIGHT VISABILITY IAW AND PERFORMED EMERGENCY UGHTING BATTERY OPS CHECK IAW 560XL MM 33-50-00. ALL OPS CHECK GOOD
